# SDR DALA2016111308749

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF SECOND ACCESS NR 1303C AND 1307C AT LT WING. CORROSION ON SETTLEMENT AREA OF SECONDARY ACCESS NR 1307C WAS REPAIRED PER ER/A 551683-14AD REV. ORIGINAL AND CORROSION ON SETTLEMENT AREA OF SECONDARY ACCESS NR 1303C WAS REPAIRED PER ER/A 551743-14AD REV.
